Lower bounds from tile covers for the channel ...



Title Lower bounds from tile covers for the channel assignment problem
Author(s) J. C. M. Janssen, T. E. Wentzell, Shannon L. Fitzpatrick
Journal Siam Journal on Discrete Mathematics
Date 2005
Volume 18
Issue 4
Start page 679
End page 696
Abstract A method to generate lower bounds for the channel assignment problem is given. The method is based on the reduction of the channel assignment problem to a problem of covering the demand in a cellular network by preassigned blocks of cells called tiles. This tile cover approach is applied to networks with a cosite constraint and two different constraints between cells. A complete family of lower bounds is obtained, which include a number of new bounds that improve or include almost all known clique bounds. When applied to an example from the literature, the new bounds give better results.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 340

Adding this citation to "My List" will allow you to export this citation in other styles.